Our partner

Risperidone discontinuation and relapse

Medication about Anti-Psychotics message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Risperidone discontinuation and relapse

Postby vishva » Tue Oct 20, 2015 6:13 pm

I've been taking Lexapro and Risperidone to get rid of Anxiety, intrusive thoughts and serious somatic symptoms. It has been a month and things was awesome for the most part. I started having good results from the second week.

I also had trouble sleeping and was given Melatonin 3mg to help sleep. However I have discontinued it after 10 days, because I could sleep well with Risperidone alone.

But now, since my condition has improved, and having side effects on sex drive, I was told to stop Risperidone cold-turky; and take Melatonin whenever it became hard to sleep.

From the first day off of it, I couldn't sleep well. And the next day my head was so noisy. Thoughts were so noisy that it became hard for me to concentrate. It has been like this all this time, but for the last month I was free from all that. And now it is almost back.!

So last night I took half the dose (0.5mg). Had a good night sleep. The noise of thoughts is gone today.

Could this mean I have some psychotic condition, or that my Anxiety is too high that Lexapro alone is not enough..

I will have to visit my Doc again to tell these. But afraid if diagnosed for anything psychotic. But having this noise back is unbearable. It could really help getting off of those.
vishva
Consumer 1
Consumer 1
 
Posts: 27
Joined: Wed Sep 16, 2015 9:44 pm
Local time: Sat Oct 16, 2021 8:15 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Risperidone discontinuation and relapse

Postby The_Ghoul » Tue Oct 20, 2015 10:25 pm

Hii there my friend. It is very possible. I take risperidone for psychosis and if im off it for more than a day , bam , I start hearing voices and experiencing delusional thoughts. In all honesty , psychiatry is still an emerging field and the brain remains a mystery. It is possible that your anxiety arises as a result of the same dysfunction that causes psychosis , albeit to varying degrees. Consult with your doctor and get back on the risperidone if it helps. Good luck , hope you get better <3
"Almost all absurdity of conduct arises from the imitation of those who we cannot resemble."

"Life is suffering. Suffering arises from delusional ignorance. There is a way to end suffering. This way is the Noble Eight fold Path." - The Four Noble Truths
The_Ghoul
Consumer 6
Consumer 6
 
Posts: 548
Joined: Thu Nov 25, 2010 5:11 am
Local time: Sat Oct 16, 2021 2:45 am
Blog: View Blog (17)

Re: Risperidone discontinuation and relapse

Postby vishva » Wed Oct 21, 2015 7:10 am

Thank you.!
vishva
Consumer 1
Consumer 1
 
Posts: 27
Joined: Wed Sep 16, 2015 9:44 pm
Local time: Sat Oct 16, 2021 8:15 am
Blog: View Blog (0)


Return to Anti-Psychotics




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest